# SDR SWIA201023713

- Difficulty date: February 16, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 15,614 hours, 9,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED AT BOTH SIDES.  (C CHECK)  REPLACED BEAM PER REO.
